# SDR SIMA20210725002

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 33,175 hours, 30,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT BROKEN REF AML PAGE 4764933 ITEM 2 MEL 25-32 AUTH# 070337M-C-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT IAW EMB 140 AMM 33-50-16. OPS CHECK GOOD. MEL 25-32 AUTH # 070337M-C RESTORED.
